Title: Adaptive control of electrically driven space robots based on virtual decomposition
Authors: Zhu, WH ×
De Schutter, Joris #
Issue Date: Feb-1999
Series Title: AIAA Journal vol:22 issue:2 pages:329-339
ISSN: 0001-1452
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science